# SDR 96ZZZX5815

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77852
- Make and model: Piper PA-25-235
- Aircraft serial: 253989
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 3092902
- Condition: Broken
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING UP ENGINE AFTER ANNUAL, THROTTLE CABLE BROKE INSIDE THE HOUSING BECAUSE OF EXCESSIVE WEAR.  BECAUSE OF THE INCIDENT, INSPECTED 2ND ACFT AND FOUND CABLE WORN THROUGH IN THE SAME SPOT, CABLE IS NEARLY IMPOSSIBLE TO INSPECT.  SUBMITTER RECOMMENDS THROTTLE CABLES BE REPLACED ON AIRCRAFT WITH 300 HRS OR MORE.
